RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1092–1099 (Mi de11335)  

Ordinary Differential Equations

Movable Singular Points of Algebraic Ordinary Differential Equations

S. L. Sobolevskii

Belarusian State University, Minsk

Full text: PDF file (1285 kB)

English version:
Differential Equations, 2005, 41:8, 1146–1154

Bibliographic databases:

UDC: 517.925.7
Received: 17.01.2005

Citation: S. L. Sobolevskii, “Movable Singular Points of Algebraic Ordinary Differential Equations”, Differ. Uravn., 41:8 (2005), 1092–1099; Differ. Equ., 41:8 (2005), 1146–1154

Citation in format AMSBIB
\Bibitem{Sob05}
\by S.~L.~Sobolevskii
\paper Movable Singular Points of Algebraic Ordinary Differential Equations
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1092--1099
\mathnet{http://mi.mathnet.ru/de11335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202512}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1146--1154
\crossref{https://doi.org/10.1007/s10625-005-0260-9}


Linking options:
  • http://mi.mathnet.ru/eng/de11335
  • http://mi.mathnet.ru/eng/de/v41/i8/p1092

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019